# SDR DLM88070437

- Difficulty date: January 18, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 47,652 hours, 36,994 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LT HORIZ STAB ELEVATOR CONTROL TAB AT STA  XET=80.750TO XET=66.625.  PERMANENT REPAIR INSTALLED PER AMX REPAIR DRAWING AMR0955070 AND ERA 458461-14.
